skin-hair-icon
Skin Thinning on my Groin
I am using Lobate GM for some years now on my groin area due to itching of sweat. Of late i have developed an skin thinning on that area. The itching starts after few days of stopping using the cream. I use once a day in the morning. u It looks like my skin has eroded. I am worried. Can this be reversed? Please help.
300 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rasya Dixit
Dermatologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi You seem to be having steroid addiction. The skin gets dry and itchy when you stop using the steroid creams. However you need to stop using the same. You will need to use lots of moisturiser as well as non steroid creams. Please contact a dermatologist who can examine you and prescribe the appropriate skin care products. The skin will take time to recover
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.